# SDR SWAA2014060328648

- Difficulty date: May 9, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N716SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27850
- Aircraft time: 57,241 hours, 33,637 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Part number: 114A12205
- Part serial: ASTA089
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 KRUEGER FLAP DAMAGED AT INBD CORNER.  R & R KRUEGER FLAP ASSEMBLY IAW AMM.
